On the number of arithmetical operations in solving Poisson’s equation for a square by means of finite differences
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 252-254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a1,
author = {N. S. Bakhvalov},
title = {On the number of arithmetical operations in solving {Poisson{\textquoteright}s} equation for a square by means of finite differences},
journal = {Doklady Akademii Nauk},
pages = {252--254},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a1/}
}
TY - JOUR AU - N. S. Bakhvalov TI - On the number of arithmetical operations in solving Poisson’s equation for a square by means of finite differences JO - Doklady Akademii Nauk PY - 1957 SP - 252 EP - 254 VL - 113 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a1/ LA - ru ID - DAN_1957_113_2_a1 ER -
N. S. Bakhvalov. On the number of arithmetical operations in solving Poisson’s equation for a square by means of finite differences. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 252-254. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a1/